hi evryone my question is that i have been on suboxone know for 50days i feel good but at night my leg start to twich it is like a fish out of water flaping from one side to onother can anyone help any advice i was on pain killers for a long time and thank god to the suboxone i am getting to be a normal person a good mother to my boys i have come out off my room started to care about household duties cooking and just being me again lol with my boys and my husbund just living life so anybody that questions suboxone hang in there i works well for me it has so far thanks allfrom LEILA22
Be wary, withdrawals from suboxone are hell. Try wheening off of them if/when you decide to get off them. If your totally fine on suboxone then you should stick with it. For me I can go to work and drive a car, preety much function in all facets of life except school, every time I tried college while on suboxone I was too tired/ my mind was awake enough to learn, clean and sober is the only way, but like I said its hard to handle the withdrawal cold turkey.
It's restless legs. I'm on day 4, going cold turkey n that's my biggest symptom by far. Click onto my page n the 3rd post down is all dedicated to restless legs!! So many ppl have great advice, from hylands, vitamins, icy hot get, baths etc... It will help u tremendously!!
Since this thread is old and the original participants are no longer taking part, we'll close it now. If you'd like to ask a question or start a new thread, please click the "Post a Question" button near the top of this page. Thanks!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.